RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 6, Pages 1292–1295 (Mi dan37082)  

This article is cited in 11 scientific papers (total in 11 papers)

MATHEMATICS

On the invertibility of elliptic partial differential operators

È. Muhamadiev

Voronezh State University

Full text: PDF file (531 kB)

Bibliographic databases:
UDC: 517.95
Presented: А. Ю. Ишлинский
Received: 11.01.1972

Citation: È. Muhamadiev, “On the invertibility of elliptic partial differential operators”, Dokl. Akad. Nauk SSSR, 205:6 (1972), 1292–1295

Citation in format AMSBIB
\Bibitem{Muh72}
\by \`E.~Muhamadiev
\paper On the invertibility of elliptic partial differential operators
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 6
\pages 1292--1295
\mathnet{http://mi.mathnet.ru/dan37082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0313885}
\zmath{https://zbmath.org/?q=an:0273.47024}


Linking options:
  • http://mi.mathnet.ru/eng/dan37082
  • http://mi.mathnet.ru/eng/dan/v205/i6/p1292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Shubin, “Differential and pseudodifferential operators in spaces of almost periodic functions”, Math. USSR-Sb., 24:4 (1974), 547–573  mathnet  crossref  mathscinet  zmath
    2. M. A. Shubin, “Almost periodic functions and partial differential operators”, Russian Math. Surveys, 33:2 (1978), 1–52  mathnet  crossref  mathscinet  zmath
    3. M. A. Shubin, “The spectral theory and the index of elliptic operators with almost periodic coefficients”, Russian Math. Surveys, 34:2 (1979), 109–157  mathnet  crossref  mathscinet  zmath
    4. V. E. Slyusarchuk, “Bounded solutions of non-linear elliptic equations”, Russian Math. Surveys, 35:1 (1980), 235–236  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. E. Slyusarchuk, “Invertibility of almost periodic $c$-continuous functional operators”, Math. USSR-Sb., 44:4 (1983), 431–446  mathnet  crossref  mathscinet  zmath
    6. B. V. Lange, V. S. Rabinovich, “Pseudodifferential operators on $\mathbf R^n$ and limit operators”, Math. USSR-Sb., 57:1 (1987), 183–194  mathnet  crossref  mathscinet  zmath
    7. V. G. Kurbatov, “On the invertibility of almost periodic operators”, Math. USSR-Sb., 67:2 (1990), 367–377  mathnet  crossref  mathscinet  zmath  isi
    8. V. B. Levenshtam, “Averaging of quasilinear parabolic equations with rapidly oscillating principal part. Exponential dichotomy”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 95–132  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. V. M. Tyurin, “On the Equivalence of Spectra of Linear Partial Differential Operators in Certain Function Spaces”, Math. Notes, 72:6 (2002), 833–840  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. O. A. Mitina, V. M. Tyurin, “On invertibility of linear partial differential operators in Hölder and Sobolev spaces”, Sb. Math., 194:5 (2003), 733–744  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. V. E. Slyusarchuk, “The study of nonlinear almost periodic differential equations without recourse to the $\mathscr H$-classes of these equations”, Sb. Math., 205:6 (2014), 892–911  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:51
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020